# SDR CA960826014

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Open
- Location: Fuel Heat
- Component: Allied Signa, 320115
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE AFTER OIL TEMPERATURE INDICATION IN CLIMB OUT. FOUND FUEL HEAT VALVE PARTIALLY OPEN. REPLACED.
